Conditions of solvability of quasilinear periodic boundary-value problems for hyperbolic equations of the second order

Authors

  • Yu. A. Mitropolskiy
  • N. H. Khoma
  • G. P. Khoma

Abstract

On the basis of properties of the Vejvoda-Shtedry operator, we obtain solvability conditions for the 2π-periodic problem uttuxx=F[u,ut],u(0,t)=u(π,t)=0,u(x,t+2π)=u(x,t) .

Published

25.06.1998

Issue

Section

Research articles

How to Cite

Mitropolskiy, Yu. A., et al. “Conditions of Solvability of Quasilinear Periodic Boundary-Value Problems for Hyperbolic Equations of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 818–821, https://umj.imath.kiev.ua/index.php/umj/article/view/4892.